Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 80, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Oct 9, 2017, 3:33 AM CDT. It took effect at Oct 10, 2017, 5:00 AM CDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2017, 3:33 AM CDT (08:33 UTC)
- In effect from
- Oct 10, 2017, 5:00 AM CDT
- Expired
- Oct 11, 2017, 7:00 PM CDT
- In force
- 38 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
643 WHUS73 KMKX 090833 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 333 AM CDT MON OCT 9 2017 ...GUSTY WINDS AND HIGH WAVES BEGINNING TONIGHT... LMZ643>646-091645- /O.NEW.KMKX.SC.Y.0080.171010T0600Z-171011T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 333 AM CDT MON OCT 9 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY TO 4 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TUESDAY TO 4 PM CDT WEDNESDAY. * WINDS: NORTH TO NORTHEAST AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...VEERING EAST TUESDAY NIGHT. * WAVES: BUILDING TO 3 TO 5 FEET TONIGHT AND THEN 4 TO 6 FEET TUESDAY NIGHT INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
11 follow-up statements
540 WHUS73 KMKX 091459 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 959 AM CDT MON OCT 9 2017 ...GUSTY WINDS AND HIGH WAVES LATER TONIGHT INTO WEDNESDAY... LMZ643>646-092300- /O.CON.KMKX.SC.Y.0080.171010T0600Z-171011T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 959 AM CDT MON OCT 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO 4 PM CDT WEDNESDAY... * WINDS: NORTH TO NORTHEAST AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATER TONIGHT INTO TUESDAY...VEERING EAST TUESDAY NIGHT. * WAVES: BUILDING TO 3 TO 5 FEET LATER TONIGHT...AND THEN 4 TO 6 FEET TUESDAY NIGHT INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
986 WHUS73 KMKX 092028 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 328 PM CDT MON OCT 9 2017 ...GUSTY WINDS AND HIGH WAVES LATER TONIGHT INTO WEDNESDAY... LMZ643>646-100430- /O.CON.KMKX.SC.Y.0080.171010T0600Z-171011T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 328 PM CDT MON OCT 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO 4 PM CDT WEDNESDAY... * WINDS: NORTH TO NORTHEAST AT 10 TO 20 KNOTS...WITH GUSTS OF 25 TO 30 KNOTS...LATER TONIGHT INTO TUESDAY...VEERING EAST TUESDAY NIGHT. * WAVES: BUILDING TO 3 TO 5 FEET LATER TONIGHT...AND THEN 4 TO 7 FEET TUESDAY INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
559 WHUS73 KMKX 100208 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 908 PM CDT MON OCT 9 2017 ...GUSTY WINDS AND HIGH WAVES EXPECTED LATER TONIGHT LASTING INTO WEDNESDAY... LMZ643>646-101015- /O.EXT.KMKX.SC.Y.0080.171010T1000Z-171011T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 908 PM CDT MON OCT 9 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM TUESDAY TO 4 PM CDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 AM TUESDAY TO 4 PM CDT WEDNESDAY. * WINDS: NORTH 10 TO 20 KNOTS BECOMING NORTHEAST LATE TONIGHT WITH GUSTS UP TO 25 KNOTS. NORTHEAST INCREASING TO 15 TO 25 KNOTS ON TUESDAY WITH GUSTS UP TO 30 KNOTS. * WAVES: 2 TO 4 FEET BUILDING TO 4 TO 6 FEET LATE TONIGHT...THEN 4 TO 8 FEET TUESDAY INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
112 WHUS73 KMKX 100812 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 312 AM CDT TUE OCT 10 2017 ...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH WEDNESDAY... LMZ643>646-101615- /O.CON.KMKX.SC.Y.0080.171010T1000Z-171011T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 312 AM CDT TUE OCT 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT WEDNESDAY... * WINDS: NORTHEAST 10 TO 20 KNOTS...INCREASING TO 15 TO 25 KNOTS THIS MORNING WITH GUSTS UP TO 30 KNOTS. * WAVES: 3 TO 5 FEET...BUILDING TO 5 TO 8 FEET TODAY INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
580 WHUS73 KMKX 101528 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1028 AM CDT TUE OCT 10 2017 ...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH WEDNESDAY... LMZ643>646-102330- /O.CON.KMKX.SC.Y.0080.000000T0000Z-171011T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1028 AM CDT TUE OCT 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT WEDNESDAY... * WINDS: NORTHEAST 15 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS. * WAVES: BUILDING TO 4 TO 8 FEET TODAY...AND LINGERING INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
816 WHUS73 KMKX 102043 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 343 PM CDT TUE OCT 10 2017 ...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH WEDNESDAY... LMZ643>646-110445- /O.CON.KMKX.SC.Y.0080.000000T0000Z-171011T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 343 PM CDT TUE OCT 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT WEDNESDAY... * WINDS: NORTHEAST 15 TO 25 KNOTS INTO THIS EVENING...WITH GUSTS UP TO 30 KNOTS. WINDS WILL VEER EAST LATER TONIGHT AND LINGER ON WEDNESDAY. WINDS SLOWLY WEAKENING WEDNESDAY AFTERNOON. * WAVES: BUILDING TO 5 TO 8 FEET TONIGHT...BECOMING 4 TO 7 FEET WEDNESDAY MORNING. WAVES SLOWLY SUBSIDING WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
582 WHUS73 KMKX 110119 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 819 PM CDT TUE OCT 10 2017 ...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH WEDNESDAY... ...WINDS EXPECTED TO REACH GALE FORCE SOUTH OF WIND POINT... LMZ646-110930- /O.EXT.KMKX.SC.Y.0080.000000T0000Z-171011T0500Z/ /O.NEW.KMKX.GL.W.0010.171011T0500Z-171011T1200Z/ /O.NEW.KMKX.SC.Y.0081.171011T1200Z-171011T2100Z/ WIND POINT WI TO WINTHROP HARBOR IL- 819 PM CDT TUE OCT 10 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 4 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 7 AM TO 4 PM CDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. * WINDS: NORTHEAST 15 TO 25 KNOTS INTO THIS EVENING...WITH GUSTS UP TO 30 KNOTS. OCCASIONAL GUSTS INCREASING TO 35 KNOTS AFTER MIDNIGHT INTO EARLY WEDNESDAY MORNING. WINDS WILL VEER EAST LATER TONIGHT AND LINGER AT 15 TO 25 KNOTS ON WEDNESDAY. THE WINDS SLOWLY WEAKENING WEDNESDAY AFTERNOON. * WAVES: 6 TO 8 FEET. WAVES SLOWLY SUBSIDING WEDNESDAY AFTERNOON AND NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643>645-110930- /O.CON.KMKX.SC.Y.0080.000000T0000Z-171011T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 819 PM CDT TUE OCT 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT WEDNESDAY... * WINDS: NORTHEAST 15 TO 25 KNOTS INTO THIS EVENING...WITH GUSTS UP TO 30 KNOTS. WINDS WILL VEER EAST LATER TONIGHT AND LINGER ON WEDNESDAY. WINDS SLOWLY WEAKENING WEDNESDAY AFTERNOON. * WAVES: BUILDING TO 6 TO 8 FEET TONIGHT. WAVES SLOWLY SUBSIDING WEDNESDAY AFTERNOON AND NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
004 WHUS73 KMKX 110817 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 317 AM CDT WED OCT 11 2017 ...GUSTY WINDS AND HIGH WAVES EXPECTED INTO TONIGHT... LMZ646-111630- /O.CAN.KMKX.GL.W.0010.000000T0000Z-171011T1200Z/ /O.EXT.KMKX.SC.Y.0081.171011T1200Z-171012T1000Z/ WIND POINT WI TO WINTHROP HARBOR IL- 317 AM CDT WED OCT 11 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 5 AM CDT THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 5 AM CDT THURSDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. WINDS DIMINISHING AND VEERING EAST THIS AFTERNOON. * WAVES: 6 TO 8 FEET. WAVES SLOWLY SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644-645-111630- /O.CAN.KMKX.SC.Y.0080.000000T0000Z-171011T2100Z/ /O.EXB.KMKX.SC.Y.0081.171011T1200Z-171012T1000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 317 AM CDT WED OCT 11 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 5 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 5 AM CDT THURSDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. WINDS DIMINISHING AND VEERING EAST THIS AFTERNOON. * WAVES: 6 TO 8 FEET. WAVES SLOWLY DIMINISHING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-111630- /O.EXT.KMKX.SC.Y.0080.000000T0000Z-171012T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 317 AM CDT WED OCT 11 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTHEAST 15 TO 25 KNOTS. A FEW GUSTS UP TO 30 KNOTS EARLY THIS MORNING. WINDS WILL VEER EAST AND DIMINISH BY AFTERNOON. * WAVES: 6 TO 8 FEET SUBSIDING TO 3 TO 5 FEET LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
040 WHUS73 KMKX 111531 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1031 AM CDT WED OCT 11 2017 ...GUSTY WINDS AND HIGH WAVES EXPECTED INTO TONIGHT... LMZ644>646-112345- /O.CON.KMKX.SC.Y.0081.000000T0000Z-171012T1000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1031 AM CDT WED OCT 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT THURSDAY... * WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS INTO THIS AFTERNOON. WINDS DIMINISHING AND VEERING EAST LATER THIS AFTERNOON INTO EARLY THIS EVENING. * WAVES: 5 TO 8 FEET INTO THIS AFTERNOON...WITH SUBSIDING TO 3 TO 6 FEET LATER THIS AFTERNOON INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-112345- /O.CON.KMKX.SC.Y.0080.000000T0000Z-171012T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 1031 AM CDT WED OCT 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: NORTHEAST 15 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS INTO EARLY THIS AFTERNOON. WINDS WILL VEER EAST AND DIMINISH LATER THIS AFTERNOON. * WAVES: 4 TO 7 FEET INTO EARLY THIS AFTERNOON...SUBSIDING TO 3 TO 5 FEET LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
530 WHUS73 KMKX 112017 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 317 PM CDT WED OCT 11 2017 ...GUSTY WINDS AND HIGH WAVES EXPECTED INTO TONIGHT... LMZ644>646-120430- /O.CON.KMKX.SC.Y.0081.000000T0000Z-171012T1000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 317 PM CDT WED OCT 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT THURSDAY... * WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS INTO THIS EVENING. WINDS DIMINISHING AND VEERING EAST LATER THIS EVENING AND OVERNIGHT. * WAVES: 5 TO 9 FEET INTO EARLY THIS EVENING...SUBSIDING TO 3 TO 6 FEET LATER THIS EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-120000- /O.CON.KMKX.SC.Y.0080.000000T0000Z-171012T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 317 PM CDT WED OCT 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: NORTHEAST 15 TO 20 KNOTS...VEERING EAST 10 TO 15 KNOTS LATER TONIGHT. * WAVES: 4 TO 6 FEET LATE THIS AFTERNOON...SUBSIDING TO 3 TO 4 FEET EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
309 WHUS73 KMKX 112356 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 656 PM CDT WED OCT 11 2017 ...LINGERING HIGH WAVES WILL SLOWLY SUBSIDE OVERNIGHT... LMZ643-120100- /O.EXP.KMKX.SC.Y.0080.000000T0000Z-171012T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 656 PM CDT WED OCT 11 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. WINDS AND WAVES WILL REMAIN BELOW SMALL CRAFT ADVISORY LEVELS THE REST OF THE NIGHT. $$ LMZ644>646-120800- /O.CON.KMKX.SC.Y.0081.000000T0000Z-171012T1000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 656 PM CDT WED OCT 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT THURSDAY... * WINDS: EAST TO NORTHEAST 10 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS EARLY THIS EVENING. THE WINDS OVERNIGHT WILL SLOWLY DIMINISH AND VEER TO THE EAST. * WAVES: 5 TO 8 FEET SUBSIDING TO 3 TO 6 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 8, 11:11 PM CDT, 4 hours 22 minutes earlier.
Area forecast discussion, Oct 8, 11:11 PM CDT, 4 hours 22 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 1111 PM CDT Sun Oct 8 2017 .AVIATION(06Z TAFS)... Light winds and clear skies should allow some fog to develop late tonight. This would result in patchy MVFR/IFR vsbys in the usually favored low spots. KMSN and KENW could see this fog from about 10-14z Mon. A cold front will push south through the area later Monday morning through Monday afternoon. Gusty northeast winds are expected along Lake Michigan...including KMKE around 21z Mon. CIGS could drop to around 3000ft along the lake shore as the front moves through. Otherwise, look for VFR conditions through the TAF period. && .PREV DISCUSSION... (Issued 844 PM CDT Sun Oct 8 2017) UPDATE... The forecast is on track so no meaningful adjustments needed. MARINE... Quiet across the water tonight. There could be some patchy fog near the shore due to cold water in upwelling areas combining with high dew point air. If you're on the water on Monday, be alert to a cold front moving south down the shore during the later morning and afternoon. Gusty northeast winds will accompany the front. PREV DISCUSSION... (Issued 559 PM CDT Sun Oct 8 2017) AVIATION(00Z TAFS)... Light winds and clear skies should allow some fog to develop late tonight. This would result in patchy MVFR/IFR vsbys in the usually favored spots. KMSN and KENW could see this fog from about 10-14z Mon. A cold front will push south through the area later Monday morning through Monday afternoon. Gusty northeast winds are expected along Lake Michigan...including KMKE around 21z Mon. CIGS could drop to around 2500-3000ft along the lake shore as the front moves through. Otherwise, look for VFR conditions through the TAF period. PREV DISCUSSION... (Issued 334 PM CDT Sun Oct 8 2017) SHORT TERM... Tonight and Monday...Forecast Confidence is High. Clear skies and light winds will allow for patchy fog during the overnight hours. Higher westerly winds just above the ground should keep just enough mixing to preclude dense fog. A cold front will slowly make its way southeast through WI overnight through Monday morning. This is out ahead of an upper trough crossing the northern Plains and central Rocky Mountains. The cooler air and gusty north winds are expected to accelerate down Lake Michigan a little faster than inland, so northeast winds will keep lakeshore areas cooler during the afternoon. Diurnal cumulus clouds are expected the wake of this front on Monday due to steep low level lapse rates beneath dry air aloft. Max temperatures will be limited to the mid 60s toward central WI and the lower 70s in southeast WI. Monday night through Wednesday...Forecast confidence medium. A robust shortwave trough will track from KS to srn IA and nrn MO by 00z Wed with a n-s sfc trough along the MS river. Mid level warm, moist advection and frontogenesis will result in light rain spreading nwd through Tue afternoon across srn WI. The upper wave will then track across nrn IL Tue nt with DCVA and warm advection at the jet level providing well organized divergence aloft. Widespread rain is expected and may linger into Wed AM. Due to the clouds and rain, temps will remain somewhat cool. LONG TERM...Thursday through Sunday...Forecast confidence medium. SW flow aloft will prevail during this period with a return of sly flow and warmer temps. A wave of low pressure will then form along an approaching sfc trough/cold front in response to an approaching shortwave trough. There will be ample time for moisture to arrive for this system with rain chances looking good for the weekend. AVIATION(21Z TAFS)... The lake breeze spread inland to southeast WI this afternoon. Winds will diminish this evening, but expect winds just above the surface to remain steady out of the SW/W overnight. This will keep the fog patchy instead of dense overnight. A cold front will drop through southern WI on Monday. This will bring some gusty northeast winds to lakeshore areas including MKE Monday afternoon. The front will move through dry, but expect BKN clouds to develop across southern WI by midday. Ceilings should be VFR, but there is a chance for heights around 2000 feet along front early Monday afternoon. MARINE... Steady southerly winds over the nearshore waters have turned southeast along the lakeshore. Winds will diminish this evening. Then a cold front will race down Lake Michigan on Monday, causing brisk north to northeast winds. Winds and waves are expected to remain just under advisory conditions before diminishing Monday evening. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Update...Davis Tonight/Monday and Aviation/Marine...Cronce Monday Night through Sunday...Gehring
Hazardous weather outlook, Oct 8, 4:19 PM CDT, 11 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 419 PM CDT Sun Oct 8 2017 WIZ046-047-051-052-056>060-062>072-092130- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 419 PM CDT Sun Oct 8 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-092130- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 419 PM CDT Sun Oct 8 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Sunday Winds and waves will approach Small Craft Advisory levels at times Monday into Wednesday. Cronce www.weather.gov/mkx
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.